I am going to try to drink more water today and even use it 10 more minutes earlier. I see dannys point of view but also I want to commit to this log.
ive taken it with meals. it takes about 2 weeks for carnosine levels to build up, so dose timing isnt that important. try taking it with a meal 2 hours pre workout. then with post workout shake or meal. what ever you decide, good luck,t.
I would try to do thew/ JUST water, as opposed to w/ any other formula or protein. That would eliminate all other variables and let you know if it were something else causing the stomach upset or if Incarnate just isn't agreeing with you.
It's an awesome product, so hopefully it was just a bad mix of ingredients in your stomach. Good luck.
The only thing I puked was the 3 white caps and water. If it was other foods or supps like protein, why did I not puke those up too?
Im bout to take my 3 servings and than drink lots of water. I have not had any thing in the last 45 mins.
Well so far its been about 20 min. I am just watching some tv surfing the web to make sure its in my system. I should be working out at like 2-2:30 ish.
I would appreciate it if you refrained from posting in my log. I have seen your activity on other boards, especially those involved directly with dannyboy9. You have an evident personal problem with dannyboy and it is obvious in the posts you make vs. dannyboy. The rest of your posts on these boards serve with much irrelevance and idiocracy, to put it nicely, and I would like to keep this log simple and clean. If you're intention is to take up space and make useless posts, please take your business to another board. Dannyboy made an excellent and very sensible point, as I mentioned and in return you made an irrelevant and pointless post, yet again. Let's review, I'm asking you to refrain from posting in my log considering that I have nothing but good intentions for both you and the integrity of the log.
Thank you and I hope you can respect my request.
Have you ever had an issue w/ thowing up any other capsules or tabs in the past? re you taking anything else at all at the same time as the Incarnate? Have you ever used either cissus or beta-alanine by themselves before?
I'm trying to narrow down where the problem may be coming from. I've thrown up trying to choke down too many things at once, but never on a consistant basis like this. What about food? Do you have what you might consider a weak stomach?
So today I did back. It was not bad. Dead lifts I started to curl my back again which I need to not do. I felt today was a good day.
Never with food. Never with Shaklee products like physique etc. All Shaklee products break down with in 10 minutes so I never felt sick or never feel sick taking there stuf. Usually any thing not natural I feel sick. I took intraxcell logged it with out a problem of throwing up. Felt sick but I got over it. Today I will do chest and abs.
That's a good point. 20% is like 4 times the normal cissus concentration you see out there. I remember finding that while I was researching cissus before logging Incarnate.
I was pretty impressed w/ the higher concentration, but it never made me sick. I guess it could have that effect on sonme ppl, thpugh. Everyone is different as far as what their body will tolerate.
Chest was today and I got it under 30 min. Incline was harder as I was using a rack with the incline really higher up which was new to me. Different gym. Over all I felt great. Starting next week I will show some stats with weights etc. This week I am just getting in the grove with the product. Tomorrow is traps and abs again. Fri legs.
is this situation common for most with this product? if so, how long til it goes away?
bear in mind that i am dosing 4 caps twice daily
Not sure. I will still use the product and keep you informed. I will stay in the present and take it day by day.
regardless, im hopin that it's just the initial process of my body adapting to the cissus. if it persists i'll have to lower the dose per day. i'd really hate to discontinue use of the product, but i really don't feel that's necessary. could be that i'm overdosing, but 4 caps does enhance the effectiveness. incidentally it also enhances the side effects